Browse "MA-Journal Papers(저널논문)" by Title

Showing results 21 to 40 of 1656

21
A COMPLEX SURFACE OF GENERAL TYPE WITH p(g)=0, K-2=2 AND H-1 = Z/2Z

Lee, Yongnamresearcher; Park, Jongil, MATHEMATICAL RESEARCH LETTERS, v.16, pp.323 - 330, 2009-03

22
A computation of superbridge index of knots

Jeon, CB; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.3, pp.461 - 473, 2002-05

23
A conforming mixed finite element method for the pure traction problem of linear elasticity

Lee, Chang-Ockresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.93, no.1, pp.11 - 29, 1998-07

24
A Consistent Immersed Finite Element Method for the Interface Elasticity Problems

Jin, Sangwon; Kwak, Do Youngresearcher; Kyeong, Daehyeon, ADVANCES IN MATHEMATICAL PHYSICS, 2016

25
A construction of codes with linearity from two linear codes

Li, Chengju; Bae, Sunghan; Yan, Haode, CRYPTOGRAPHY AND COMMUNICATIONS, v.9, no.1, pp.55 - 69, 2017-01

26
A construction of codes with linearity from two linear codes

Li, Chengju; Bae, Sunghanresearcher; Yan, Haode, CRYPTOGRAPHY AND COMMUNICATIONS, v.9, no.1, pp.55 - 69, 2017-01

27
A construction of Horikawa surface via Q-Gorenstein smoothings

Lee, Yongnamresearcher; Park, Jongil, MATHEMATISCHE ZEITSCHRIFT, v.267, no.1-2, pp.15 - 25, 2011-02

28
A CONSTRUCTION OF THE SIMPLEST SUPER PSEUDORANDOM PERMUTATION GENERATOR

Lee, Eon-kyong; Kim, Kwangjoresearcher; Choi, UJinresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.29, no.8, pp.19 - 25, 1995-04

29
A COSTA-HOFFMAN-MEEKS TYPE SURFACE IN H-2 X R

Morabito, Filipporesearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.363, no.1, pp.1 - 36, 2011-01

30
A covolume method based on rotated bilinears for the generalized Stokes problem

Chou, SH; Kwak, Do Youngresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.35, no.2, pp.494 - 507, 1998-04

31
A CROSS-LAYER RELAY SELECTION SCHEME OF A WIRELESS NETWORK WITH MULTIPLE RELAYS UNDER RAYLEIGH FADING

Cho, Hong-Il; Lee, Myungwoo; Hwang, Gangukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.10, no.1, pp.1 - 19, 2014-01

32
A CT metal artifact reduction algorithm based on sinogram surgery

Jeon, Soomin; Lee, Chang-Ockresearcher, JOURNAL OF X-RAY SCIENCE AND TECHNOLOGY, v.26, no.3, pp.413 - 434, 2018-06

33
A DECAY ESTIMATE FOR THE EIGENVALUES OF THE NEUMANN-POINCARE ́ OPERATOR USING THE GRUNSKY COEFFICIENTS

Jung, YoungHoon; Lim, Mikyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.148, no.2, pp.591 - 600, 2020-02

34
A decoding algorithm for orthogonal Latin square codes

Hahn, Sang-Geunresearcher; Kim, DG; Kim, YS, INDIAN JOURNAL OF PURE APPLIED MATHEMATICS, v.28, no.9, pp.1235 - 1240, 1997-09

35
A decoding algorithm for the 1st order Reed-Muller codes

Hahn, Sang-Geunresearcher; Kim, DG; Kim, YS, UTILITAS MATHEMATICA, v.51, pp.9 - 20, 1997

36
A DEFORMATION OF THE CLASS NUMBER FORMULA OF REAL QUADRATIC FIELDS

Hahn, Sang-Geunresearcher; KIM, HJ, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.71, no.4, pp.75 - 77, 1995-04

37
A DIRECT ALGORITHM FOR ULTRASOUND IMAGING OF INTERNAL CORROSION

Ammari, H; Kang, H; Kim, E; Lim, Mikyoungresearcher; Louati, K, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.49, no.3, pp.1177 - 1193, 2011

38
A discontinuous Galerkin method for elliptic interface problems with application to electroporation

Guyomarc'h, G; Lee, Chang-Ockresearcher; Jeon, K, COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING, v.25, pp.991 - 1008, 2009-10

39
A Discrete Velocity Kinetic Model with Food Metric: Chemotaxis Traveling Waves

Choi, Sun-Ho; Kim, Yong-Jungresearcher, BULLETIN OF MATHEMATICAL BIOLOGY, v.79, no.2, pp.277 - 302, 2017-02

40
A divide-and-conquer approach in applying EM for large recursive models with incomplete categorical data

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.50, no.3, pp.611 - 641, 2006-02

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0